# SDR HALA2023031000037

- Difficulty date: March 9, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 7,687 hours, 1,853 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - RECEIVED MULTIPLE ENG 1 FUEL SENSOR FAULT AND ENG 1 FUEL FILTER CLOG MESSAGES THROUGHOUT THE FLIGHT. ITEM ALREADY ON DEFERRAL, REMOVED AND REPLACED WC08 WIRING HARNESS PER AMM 73-31-21, OPS CHECK GOOD OK TO CONTINUE SERVICE
